# SDR SWAA2016061352794

- Difficulty date: June 8, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 18,395 hours, 10,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE OVERWING EMERGENCY EXIT SIGN BROKEN.  R & R SIGN IAW AMM.
